A positivity result and normalization of positive convolution structures.
Mathematische Annalen, Tome 297 (1993) no. 3, pp. 677-692
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1993__297_3_165153,
author = {Michael Voit},
title = {A positivity result and normalization of positive convolution structures.},
journal = {Mathematische Annalen},
pages = {677--692},
year = {1993},
volume = {297},
number = {3},
zbl = {0856.43004},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165153/}
}
Michael Voit. A positivity result and normalization of positive convolution structures.. Mathematische Annalen, Tome 297 (1993) no. 3, pp. 677-692. http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165153/